MathSciNet Relay Station
MathSciNet bibliographic data
MR432250 (55 #5239) 92A10 (60J85)
Sawyer, Stanley Branching diffusion processes in population genetics. Advances in Appl. Probability 8 (1976), no. 4, 659–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement